# SDR YENA201809280411

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 59,640 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 059885
- Condition: Failed
- Location: Cabin
- Part time: 39,136 hours, 14,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2044, PBI-EWR. PSU EMERG LIGHT TEST FAIL. R&R FWD LT EMERG LIGHT BATTERY (10WL) IRW AMM 33-51-38. OPS CHECK SAT.
